# SDR CA061117004

- Difficulty date: November 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 95
- Engine: Lyc IO360B1B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL36006WA1
- Part serial: B3610824
- Condition: Cracked
- Location: Engine
- Part time: 1,989 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HOUR INSPECTION A CRACK WAS FOUND ON THE RH ENGINE #4 CYLINDER STARTING AT THE TOP SPARK PLUG HOLE AND CONTINUING DOWN TO THE EXHAUST PORT. THE CYLINDER WAS REMOVED AND REPLACED. (TC# 20061117004)
